Announcement

Collapse
1 of 2 < >

Flash EOL

Attention: Adobe has blocked flash content from playing beginning January 12th. Please update to new client version 1.1.2.
2 of 2 < >

Official Community Discord Server

Have questions or concerns you want to talk about? Join us on the new R2Games Community Discord Server! https://discord.gg/VFMzFDqKq5
See more
See less

*ATN GM's* Health Concern

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • *ATN GM's* Health Concern

    Screen Shaking can lead to seizures, it's that simple.
    Some of you remember years ago when super nintendo came out with super mario brothers. During that time and for over a decade after (and even to this day) there have been alot of cases of seizures in video games.

    I'm a veteran gamer and this never happens to me. I don't get dizzy, I don't get headaches, I don't get seizures, I'm perfectly healthy. That being said, I got a headache that got increasingly worse from doing 1 campaign and multiplayer dungeon. I did drink a little last night and the slight hangover is probably the only reason this happened to me. But I'm glad it did because it reminded me of kids having seizures from this kind of thing. You can go ahead and easily blame me drinking but that's got nothing to do with the point of this thread so don't bother with that drama cuz this dog won't bite.

    The point of this thread is to remind you that screen shaking can be hazardous to health of any gamer newb and veteran alike.

    I'm simply asking you to please add an option to remove screen shaking for the health of young gamers.

    edit: the screen shaking happens on critical strikes (for an archer anyways, which is very often)
    Last edited by Infeztor; 03-28-2013, 01:01 PM.

  • #2
    Screen shaking? Euh... Where in WT exactly? Maybe I've never noticed it before. There's a bit of movement during AoE attacks, but that's hardly shaking imo...

    Comment


    • #3
      oh im so sorry i didn't even say when it happens!
      i'm an archer and it happens on crits which is pretty much every attack

      Comment


      • #4
        Originally posted by Infeztor View Post
        oh im so sorry i didn't even say when it happens!
        i'm an archer and it happens on crits which is pretty much every attack
        lols! Thanks for the clarification.

        Comment


        • #5
          I remember that warning. In fact, it's still used on the instruction pamphlet in most video games.

          Comment


          • #6
            Is it not something to do with flashing lights which can bring on epileptic fits also? This warning is still broadcast before some TV programmes!

            Comment


            • #7
              Yes, please! I do not have seizure complications, but the screen shaking from crit strikes make my eyes and head hurt, so I had to buy and equip a disable crit astral just to stop it, which is very inconvenient for players who do not have that option. Please do consider this seriously!

              Comment


              • #8
                I agree there's too much shaking at times. You make a good point. It's really unnecessary

                Comment


                • #9
                  They determined that the seizures were brought on by flashing (not shaking) light that was flashing between 5-70Hz (mostly the 15-20Hz range). Nothing like watching an episode or two of Giant Battling Seizure Robots!

                  Shaking is annoying though - but not likely to fall into that range (especially as I only shake when I lag).
                  Finagle's Law - Anything that can go wrong will normally go wrong in the worst possible way.

                  Malfaedor
                  Kabam Server 1 - US West
                  Guild: MntyPython

                  General Zod
                  S5 - Roaring Wetlands
                  Guild: Saga

                  Comment


                  • #10
                    for the players that have issues with flashing lights from the skill effects... may I suggest that they look to the top right of their game screens to the globe and on the right sight is a small globe labeled settings....

                    click on that and unclick skill effects......
                    Dragon Pals and Shadowbound Mod and Basic tech support

                    R2 Serrin, My partner and fiancee, RIP 1971-2015
                    Cha bhi fios aire math an tobair gus an trÃ*igh e.

                    Comment


                    • #11
                      Originally posted by Kitwritten View Post
                      for the players that have issues with flashing lights from the skill effects... may I suggest that they look to the top right of their game screens to the globe and on the right sight is a small globe labeled settings....

                      click on that and unclick skill effects......
                      Not the OP's concern about the shaking though.

                      Comment

                      Working...
                      X